# SDR FDEA201007212634

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Part number: F5357109420100
- Part serial: NSN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN RIGHT SIDE; AFT SUPPORT ANGLE IS CORRODED. REMOVED CORROSION WITH MORE THAT 50% MATERIAL LOSS, OUT OF LIMITS IAW A310-200   SRM 51-74-10.  REMOVED AFT SUPPORT ANGLE AND DRILLED UP NEW SUPPORT ANGLE;   DEBURRED, INSTALLLED, SEALED AND PAINTED IAW A310-200 SRM 51-40-21, FIG 9, PARA 7, PG   24, 51-40-44; 51-75-10 AND 51-76-10.
